# SDR TWAA9914004

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND CABIN STRINGER 4L CRACKED AT FORMER STA 200.  REPLACED STRINGER FROM APPROX STA 230 TO 170.  INSTALLED REPAIR SPLICE AT STA 170 PER SRM 53-02, FIG 18.
